# SDR USAA2014041100004

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 55,758 hours, 20,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3294
- Condition: Faulted
- Location: Cabin
- Part time: 45,312 hours, 18,500 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU AFT LT FAULTS, RESET NO HELP.  REPLACED EPSU 13WL IAW AMM 33-51-38-0401.  UNIT TESTED GOOD.
